# SDR USAA061229

- Difficulty date: October 16, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 16,975 hours, 16,975 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C68, Y1160 FLOORBEAM CORROSION.  REMOVED AND REPLACED FLOORBEAM PER SRM 51-72-11; CORR TASK JA-260-53500; LEVEL 1, DEFECT SIZE: 1 SQ INCH.
